# SDR DALA2019062673870

- Difficulty date: June 15, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 87,613 hours, 10,689 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roll Pin
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LATERAL GUIDE #4 LOCK DOWN CAM SEIZED AND  ROLL PIN BROKE. FREED UP LOCK DOWN CAM AND REPLACED ROLL PIN PER AMM 25-58.
